# SDR SWAA2022022445320

- Difficulty date: December 12, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 55,595 hours, 32,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231XF DELAMINATED. / DUE TO EXTENT OF DAMAGE; FABRICATED REPLACEMENT PANEL FOR FLOOR PANEL 231XF FROM BMS 4-23 TY2 LOT# 1368331-1; INSTALLED ALL INSERTS WITH RESIN BMS 5-107 LOT# AK8EP4363K; APPLIED FLEXIBLE FOAM TAPE; AND PART-MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 1A. 'NOTE' AND PARA 4; BOEING DRAWING #144A5810-126 AND BAC 5085. 56749U 13DEC18
